Translator Disclaimer
2019 Hilbert-Kunz multiplicity of products of ideals
Neil Epstein, Javid Validashti
J. Commut. Algebra 11(2): 225-236 (2019). DOI: 10.1216/JCA-2019-11-2-225

Abstract

We give bounds for Hilbert-Kunz multiplicity of products of two ideals and characterize the equality in terms of the tight closures of the ideals. Connections are drawn with $*$-spread and with ordinary length calculations.

Citation

Download Citation

Neil Epstein. Javid Validashti. "Hilbert-Kunz multiplicity of products of ideals." J. Commut. Algebra 11 (2) 225 - 236, 2019. https://doi.org/10.1216/JCA-2019-11-2-225

Information

Published: 2019
First available in Project Euclid: 24 June 2019

zbMATH: 07080075
MathSciNet: MR3973137
Digital Object Identifier: 10.1216/JCA-2019-11-2-225

Subjects:
Primary: 13D40
Secondary: 13A35, 13H15

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • 2019
Back to Top